| Model Number |
H74939171100470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately common iliac artery and external iliac artery.A 10.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the second inflation at 8 atmospheres for 3-4 seconds, the balloon ruptured vertically along its entire length.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.